American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58A05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Héctor J. Sussmann. On quotients of manifolds: A generalization of the closed subgroup theorem. Bull. Amer. Math. Soc. 80 (1974) 573-575. MR 0331416.
Abstract, references, and article information   
View Article: PDF

[2] Laird E. Taylor. The tangent space to a $C^k$ manifold. Bull. Amer. Math. Soc. 79 (1973) 746. MR 0317347.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia